# SDR QXEA0201815

- Difficulty date: October 27, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 1,297 hours, 1,044 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 895001
- Condition: Out Of Adjust
- Location: Cargo Door
- Part time: 1,297 hours, 1,044 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX - CREW RETURNED TO FIELD WHEN AFTER TAKE-OFF,  THE AFT CARGO DOOR CAUTION ILLUMINATED WITH A STATUS MESSAGE THAT READ PROX SYSTEM FAULT 2. PSI DIFFERENTIAL WAS SEVEN. MAINTENANCE INSPECTED THE AIRCRAFT AND ADJUSTED THE PROX SENSOR AND LUBED THE AFT CARGO DOOR HANDLE. AN OPERATIONAL CHECK AND GROUND PRESSURIZATION WAS PERFORMED. NO DISCREPANCIES WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
